MAUDE Adverse Event Report: MORTARA INSTRUMENT WADCS ECG WAM AHA BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT WADCS ECG WAM AHA BAN; ELECTROCARDIOGRAPH
Model Number CC-RXX-WAXX
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further troubleshooting into the reported issue could not be performed.The customer was advised to call back when available to perform further troubleshooting.The welch allyn diagnostic cardiology suite is a prescription device intended for use by physicians, other licensed health care practitioners, and trained personnel who are acting on the orders of a physician.Welch allyn diagnostic cardiology suite is intended for use in medical clinics, physician offices and hospital settings to acquire, analyze, display, transmit and print certain physiological signals identified below and provide the data for consideration by a physician.Although there was no patient harm reported in this case, if incorrect patient information with the correct patient id pulling from the emr were to recur, it could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, baxter considers this complaint reportable.
 
Event or Problem Description
The customer reported incorrect patient information with the correct patient id was pulling from the emr.There was no adverse event reported.

Brand Name
WADCS ECG WAM AHA BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key22769060
Report Number2183461-2025-00009
Device Sequence Number15892758
Product Code DPS
UDI-Device Identifier00817655022604
UDI-Public817655022604
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCC-RXX-WAXX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown